International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 698124 | https://doi.org/10.1155/S0161171204301146

Adam Lecko, "The class of functions spirallike with respect to a boundary point", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 698124, 11 pages, 2004. https://doi.org/10.1155/S0161171204301146

The class of functions spirallike with respect to a boundary point

Received10 Jan 2003

Abstract

The aim of this paper is to present an analytic characterization of the class of functions δ-spirallike with respect to a boundary point. The method of proof is based on Julia's lemma.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views77
Downloads849
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.